Translator Disclaimer
October 2019 A topological characterization of the strong disk property on open Riemann surfaces
Makoto Abe, Gou Nakamura, Hiroshige Shiga
Kodai Math. J. 42(3): 587-592 (October 2019). DOI: 10.2996/kmj/1572487233

Abstract

In this paper, we give a topological characterization of a subdomain $G$ of an open Riemann surface $R$ which has the strong disk property. Namely, we show that the domain $G$ satisfies the strong disk property in $R$ if and only if the canonical homomorphism $\pi_1(G) \to \pi_1(R)$ is injective.

Citation

Download Citation

Makoto Abe. Gou Nakamura. Hiroshige Shiga. "A topological characterization of the strong disk property on open Riemann surfaces." Kodai Math. J. 42 (3) 587 - 592, October 2019. https://doi.org/10.2996/kmj/1572487233

Information

Published: October 2019
First available in Project Euclid: 31 October 2019

zbMATH: 07174416
MathSciNet: MR4025759
Digital Object Identifier: 10.2996/kmj/1572487233

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 3 • October 2019
Back to Top